MAUDE Adverse Event Report: OWEN MUMFORD LTD AUTOJECT 2 FOR GLASS SYRINGE; INJECTOR

OWEN MUMFORD LTD AUTOJECT 2 FOR GLASS SYRINGE; INJECTOR
Model Number AJ 1060
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information not provided for any type of follow up.There is no information given for us to conduct any type of review and the reported complaint on the medwatch is not conclusive that the reported malfunction is due to the device or the patient not using properly.
 
Event or Problem Description
A patient complained to their pharmacy who submitted a medwatch: patient attempted to use autoject device and it would not inject.Date of occurrence is unknown.The patient used a prefilled syringe to administer their dose.

Brand Name
AUTOJECT 2 FOR GLASS SYRINGE
Common Device Name
INJECTOR
Manufacturer (Section D)
OWEN MUMFORD LTD
brook hill
woodstock, OX20 1TU
UK  OX20 1TU
MDR Report Key9571919
Report Number8021764-2020-00001
Device Sequence Number2133438
Product Code KZH
UDI-Device Identifier15016189106015
UDI-Public15016189106015
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K122837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2020
Report Date (Section F) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAJ 1060
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/10/2019
Date Report to Manufacturer01/07/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/09/2020